# SDR REXA2021042700270

- Difficulty date: April 13, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 15,328 hours, 11,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE HAS MULTIPLE AREAS OF CORROSION (MARKED WITH TAPE)
REPLACED SERVICE DOOR SILL ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A0151-42-06-001-001-A01, 51-42-21-001-001-A01.  WVAC EMP STAMP #780 MTC
